| Model Number |
TPL0059 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that the system became unresponsive while obtaining ap/oblique images, and emitted a windows alert chime when an attempt was made to click on the screen.Upon reboot, the system prompted a login instead of displaying the operating screen, and once in operate mode, it directed to the image acquisition screen.The representative performed a soft reboot, re-logged into the surgeon profile, and proceeded to operate mode.The system was unmounted from the bed, and 3define was restarted.New x-rays were obtained, and the surgery continued without further issues.All screws were accurately placed by the end of the case.No patient complications have been reported as a result of this event and surgical delay was less than one-hour.
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report # 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: kit1378-06, software version: 5.1.2 h3, h6) a software analysis was performed for this event.In summary, a software issue was identified.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.